# SDR YENA20160808713

- Difficulty date: August 8, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N328JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000422
- Aircraft time: 15,967 hours, 10,279 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Frame 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, CORROSION WAS FOUND ON AFT CARGO DOOR CUTOUT FWD FINGER DOUBLER AT FRAME 77.  REMOVED AND REPLACED THE FINGER DOUBLER.
